# SDR CALA2024081502223

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 52,929 hours, 18,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION SPEEDTAPE ON WINDOW COMING OFF. REAPPLIED SPEEDTAPE TEMP REPAIR REF LP 8925960 FOUND CO- PILOT WINDSHIELD SEALANT NOT CURED FROM RECENT WINDSHIELD REPLACEMENT. OTBD SIDE CORD NOT IN CHANNEL, HANGING OUTSIDE NEEDS ARROVAL FOR ECRA 5611-01068.  TOMC APPROVED DIP TO INSPECT INTERIM REPAIR DAILY AND ACCOMPLISH A PERMANENT REPAIR WITHIN 3 DAYS PER ECRA 5611-01068. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. TOMC UPDATE: ADDED ''D'' METER. RECORDS UPDATE.  HC CLEANED WET SEALANT WITH ALCOHOL .TIGHTEN ALL BOLTS IN THE SEQUENCE REF AMM 56-11-11-420-028 PRESSURIZE LEAK CHECK REF AMM 05-51-91-790-801 NO LEAK AROUND WINDOW . TOMCQC REV PERFORMED CLEANED, TORQUE CHECKED,REMOVED AND REPLACED SEALANT AND PERFORMED PRESURIZATION LEAK CHECK OF F/O WINDSHIELD IAW AMM 56-11-11-400-801 NO LEAK NOTED AROUND F/O WINDSHIELD.
